Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can cortisone injection could cause constipation?

Hello. On Fri.,past,i had a cortisone injection for right arm requiring further physical therapy. I m taking alendronate & flomax which can cause constipation (which has occurred) but I have raisin bran & prune juice which alleviates condition. The cortisone can also cause blood pressure rise which it has as i monitor bp daily and has risen since Fri.! Constipation worsened. Now am inquiring if cortisone injection could cause constipation too which is worse.Is enough the 2 medicines cause constipation, now, the cortisone did nothing but put poison me as i refer to it--it s a steroid-- , my right arm stil hurts and not much mobility--pain to raise it much above the waist. need use left hand to raise arm higher up. Shouldn t the cortisone have eliminated the reason it was given--the doctor said it would but it did nothing at all. Sorry for lengthy description. thank you in advance for replying if you do.
Tue, 28 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Yes. It might. Cortisone injections can cause stomach upset for a few days and some people also experience hiccups. Please see your clinician.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Corticosteroids


Can cortisone injection could cause constipation?

Hi, Yes. It might. Cortisone injections can cause stomach upset for a few days and some people also experience hiccups. Please see your clinician. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician